# SDR 2020F00418

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 10,532 hours, 7,084 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Part number: 69111662
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW GOUGES, AFT CABIN, ESCAPE HATCH INTERIOR SURROUND, FS 400-FS 430.  ACCOMPLISHED TEXTRON AVIATION FIELD REPAIR FR-680-0235-8382 REV-,  DATED SEP 17, 2020 AND FAA FORM 8100-9 DATED 9/18/2020.  FIELD REPAIR-SCREW GOUGES, AFT CABIN, ESCAPE HATCH INTERIOR SURROUND, FS 400-FS 430.
